# SDR DL72L971978

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Heat Manifold
- Condition: Blown
- Location: Nr 2 Engine
- Component: 577957
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG DETECTOR ILLUM AFTER POSITIONING TO A AND TESTING  LIGHT STAYED ON AND FOLLOWED BY NR 2 FIRE WARNING LIGHT.  THROTTLE TO IDLE ALL INDICATIONS NORMAL AND ALL TESTS NORMAL, THROTTLE IN IDLE FOR DURATION.  REPLACED NR 2 ENG FUEL HEAT MANIFOLD.
